MathSciNet Relay Station
MathSciNet bibliographic data
MR2447643 65F18
Kaddoura, Issam; Mourad, Bassam On a conjecture concerning the inverse eigenvalue problem of $4\times 4$ symmetric doubly stochastic matrices. Int. Math. Forum 3 (2008), no. 29-32, 1513–1519.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement